# SDR UHLA2014042900339

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 25,927 hours, 16,105 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR, OPEN IN FLIGHT INDICATION. CLEANED L2 PAX DOOR SENSOR SPRINGS IAW AMM 53-23-04.  ALL DOOR INDICATIONS OPERATE NORMALLY.
